# SDR AALA991853

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH FLOOR LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED EMERGENCY EXIT PATH FLOOR LIGHT STRIP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
